Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Lump below the knees. Have tibial tubrela enthesitis. Having pain on playing. Permanent solution?

Couple weeks ago, I went to chiropractor and found out I had tibial tubrela enthesitis! I have a bump below my knees! Everytime after soccer or running, my shins are killing me like crazy! I was told to rest for 3-4 weeks, once I went back, I started feeling the pain again, I have trouble walking up stairs, running or even running properly! After few days rest, I will fine, but after it starts to hurt again! Should I continue playing soccer, if I keep feeling this pain or should I find another sport or stop sports?
Asked On : Tue, 14 Aug 2012
Answers:  1 Views:  115
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Rheumatologist 's  Response
this condition is called osgood schlater disease.
it is an enthesopathy affecting the tibial tubercles, which may even get swollen at times.
as such there is no permanent solution but sometimes it resolves on its own.
if playng soccer aggravates the problem then it will be good to change over to another sport.
taking rest and mild analgesics will help.
Answered: Tue, 14 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor